# SDR DL76G040715

- Difficulty date: August 4, 2002
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 47,957 hours, 12,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 251009201
- Part serial: G029
- Condition: Unserviceable
- Location: Lt Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OVERWING SLIDE DEPLOYED DURING TAXI FROM HANGAR TO LINE.  REPLACED DOOR ACTUATOR.
